Domain wall solutions with quark matter in higher dimensional space-times


AKTAŞ C., YILMAZ İ., Baysal H., Ayguen M., Demirel C.

6th International Conference of the Balkan-Physical-Union, İstanbul, Turkey, 22 - 26 August 2006, vol.899, pp.137-138 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 899
  • Doi Number: 10.1063/1.2733074
  • City: İstanbul
  • Country: Turkey
  • Page Numbers: pp.137-138
  • Keywords: domain wall, quark matter, conformal motion
  • Çanakkale Onsekiz Mart University Affiliated: Yes

Abstract

In this paper, we have examined quark matter in the perfect form attached to domain walls in the higher dimensional spherical symmetric space-time admitting one-parameter group of conformal motions. For this purpose, we have solved Einstein's field equations for higher dimensional spherical symmetric space-time via conformal motions. Also, we have discussed the features of the obtained solutions.